# SDR UALA2010082403117

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 83,831 hours, 10,294 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 80541
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LAV 101 OUTER WALL LOWER HAS BROKEN LENS. EMERGENCY LIGHT ON LAV 101 OUTER WALL LOWER HAS BROKEN LENS. SECURED EMERGENCY LIGHT TO OUTER WALL ON LAV 101.
